# SDR SWIA2020082752083

- Difficulty date: August 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N301SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000838
- Aircraft time: 1,075 hours, 932 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Pitch Control
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM FAIL CAUTION MESSAGE DURING CLIMBOUT.  UNCOMMANDED NOSE DOWN PITCH TRIM OCCURRED.  QRH PROCEDURES RESOLVED PITCH TRIM PROBLEM.  FLIGHT 4089. TROUBLESHOT PER ERJ FIM TASK. A/P QUICK DISCONNECT OPERATE AS REQUIRED. PERFORMED ERJ FIM TASKS. OPS CHECK GOOD. PERFORMED GVI ON WIRE HARNESS PER SB, NO DISCRPENCIES NOTED. PERFORMED DETAILED VISUAL INSPECTION OF HORIZONTAL TRIM ACTUATOR AND HORIZONTAL TRIM ACTUATOR NO BACK MECHANISM. VERIFIED  HORIZONTAL STABALIZER TRIM RESOLVER POSITIONS WERE WITHIN LIMITS. REMOVED AND REPLACED HS-ACE. NO DEFECTS NOTED WITH HORIZONTAL STABALIZER TRIM SYSTEM. A/C OK FOR SERVICE.
